Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 180, NWS St. Louis, MO

May 25, 2008Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2008, 10:25 AM CDT for Madison County, Illinois. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 10:25 AM CDT (15:25 UTC)
Expired
May 25, 2008, 11:16 AM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

County Madison County, IL

The radar

The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:47 AM CDTHAIL 1Glen Carbon, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 251524
SVRLSX
ILC119-251630-
/O.NEW.KLSX.SV.W.0180.080525T1525Z-080525T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 1130 AM CDT

* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF HARTFORD...OR NEAR
  RIVERVIEW...AND MOVING EAST AT 26 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDWARDSVILLE...
  GLEN CARBON...
  MARINE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3871 8965 3867 9013 3880 9012 3882 9011
      3887 9012 3897 8965
TIME...MOT...LOC 1525Z 264DEG 22KT 3877 9013

$$

CVKING
4 follow-up statements
000 
WWUS53 KLSX 251537
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT SUN MAY 25 2008

ILC119-251630-
/O.CON.KLSX.SV.W.0180.000000T0000Z-080525T1630Z/
MADISON IL-
1037 AM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT 
FOR MADISON COUNTY...

AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MITCHELL...OR ABOUT NEAR GRANITE CITY...
MOVING EAST AT 27 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...GLEN
CARBON...MARYVILLE...EDWARDSVILLE...KUHN...TROY...FRUIT...MARINE...
ST. JACOB...HIGHLAND AND GRANTFORK.

LAT...LON 3871 8965 3869 9013 3882 9011 3885 9011
      3897 8965 3885 8965
TIME...MOT...LOC 1537Z 266DEG 24KT 3876 9004

$$

CVKING
000 
WWUS53 KLSX 251547
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT SUN MAY 25 2008

ILC119-251630-
/O.CON.KLSX.SV.W.0180.000000T0000Z-080525T1630Z/
MADISON IL-
1047 AM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR CENTRAL MADISON COUNTY...

AT 1039 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 
NEAR GLEN CARBON...MOVING EAST AT 33 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...FRUIT...
CARPENTER...MARINE...ST. JACOB...HAMEL...KAUFMAN...HIGHLAND...
ALHAMBRA AND GRANTFORK.

LAT...LON 3871 8965 3869 9013 3882 9011 3885 9011
      3897 8965 3885 8965
TIME...MOT...LOC 1547Z 254DEG 29KT 3877 8993

$$

CVKING
000 
WWUS53 KLSX 251606
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT SUN MAY 25 2008

ILC119-251630-
/O.CON.KLSX.SV.W.0180.000000T0000Z-080525T1630Z/
MADISON IL-
1106 AM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR EASTERN MADISON COUNTY...

AT 1059 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MARINE...OR ABOUT 6 MILES NORTHEAST OF
TROY...MOVING EAST AT 33 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
GRANTFORK.

LAT...LON 3871 8965 3870 8990 3891 8985 3897 8965
      3891 8965 3887 8965 3886 8965
TIME...MOT...LOC 1606Z 254DEG 29KT 3881 8974

$$

CVKING
000 
WWUS53 KLSX 251616
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 AM CDT SUN MAY 25 2008

ILC119-251626-
/O.CAN.KLSX.SV.W.0180.000000T0000Z-080525T1630Z/
MADISON IL-
1116 AM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS
CANCELLED...

LAT...LON 3871 8965 3870 8990 3891 8985 3897 8965
      3891 8965 3887 8965 3886 8965
TIME...MOT...LOC 1616Z 254DEG 29KT 3883 8964

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:45 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 25, 6:45 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT SUN MAY 25 2008

.DISCUSSION...
/435 AM CDT SUN MAY 25 2008/
ANOTHER DAY IN THE HOLIDAY WEEKEND AND YET ANOTHER CHALLENGING
PCPN FORECAST. MODELS ALL TAKE THE HI AMPLITUDE H500 RIDGE THAT
HAD DOMINATED THE CNTRL CONUS AND FLATTEN IT OVER THE COURSE OF
THE NEXT 24-36HRS...BUT THIS IS MERELY TEMPORARY...AS THE RIDGE
BEGINS TO RE-ASSERT ITSELF BY MID WEEK. AT THE SURFACE...HI PRES
FADES TO THE E TODAY...AND WRMFNT PUSHES THRU...RESULTING IN THE
RETURN OF S FLOW. THIS REMAINS IN FORCE THRU TONIGHT AND THE EARLY
PART OF MONDAY UNTIL CDFNT APPROACHES FROM THE NW LATE MONDAY
AFTERNOON IN THE NRN FA. THIS FRONT WILL THEN PROCEED TO SLOWLY
PUSH THRU THE FA MONDAY NIGHT AND TUESDAY. I USE THE TERM FRONT
LOOSELY IN THIS CASE AS EXPECTED MCS TO OUR NW AND N LATE TONIGHT
WILL LIKELY DROP AN EFFECTIVE FRONTAL BOUNDARY FURTHER S AT A
QUICKER RATE THAN MODELS ARE MOVING THE SYNOPTIC FRONT. BY MID
WEEK...STRONG 1030MB HI PRES TAKES CONTROL FROM THE N WITH NELY
SFC FLOW AND DRY AIR.

RICH MOISTURE THRU THE COLUMN WILL PREVAIL AREAWIDE THRU EARLY
TUESDAY...WITH PWATS AOA 1.5 OR AOA 200PCT OF NORMAL. PASSAGE OF
CDFNT ON TUESDAY WILL FINALLY ALLOW MUCH DRIER AIR TO FILTER SWD.
INSTABILITY THRU EARLY TUESDAY WILL ALSO NOT BE IN SHORT SUPPLY
EITHER...WITH STEEP MID LEVEL LAPSE RATES...AND MLCAPE VALUES
BETWEEN 1K AND 3K J/KG DEPENDING ON THE EXACT TIME PERIOD. THE
KEY WILL BE PICKING OUT THE MAIN FORCING MECHANISMS FOR PCPN PROB
FORECAST BUT GIVEN HI MOISTURE CONTENT...ANY ORGANIZED CONVECTION
WILL WARRANT SOME MENTION OF HEAVY RAINFALL POTENTIAL DUE TO
EXPECTED HI EFFICIENCY RAINFALL RATES.

FOR TODAY...MAIN FORCING WILL COME ALOFT FROM H850 MOISTURE
CONVERGENCE FROM LO LEVEL JET AND ALSO SOME WAA. THIS SHOULD ALLOW
SCT SHRA/TSRA TO DEVELOP OVER MAINLY THE NRN FA THIS MORNING...
WITH LESSER CHANCES IN CNTRL AND E CNTRL MO AND SWRN IL. ALMOST
NON-EXISTANT CAP THIS AFTERNOON MAY ALLOW A FEW MORE CELLS TO
DEVELOP WITH THE HEATING OF THE DAY...SO EXPANDED LOW CHANCE TO
ALL AREAS. DECENTLY HI MLCAPE VALUES OF 2000 J/KG BUT NOT THE BEST
ENVIRONMENT OTHERWISE...MAY LEAD TO MARGINALLY SVR STORMS SHOULD
THEY FORM. WENT WITH A MOS BLEND ON TEMPS...AS SLY FLOW AND
CLOUDS NOT CONDUCIVE TO FULL H850 MIXING...AND WHILE MUCH WARMER
THAN YESTERDAY...SHOULD ONLY PEAK IN THE MID 80S MOST AREAS.

MORE POTENT CONVECTION TAKES PLACE LATER TONIGHT WITH EXPECTED MCS
OVER NWRN MO WHICH SHOULD TRACK EWD ACROSS NRN MO. EXPECT IT TO
ARRIVE IN THE NRN FA LATE TONIGHT AND THEN PERSIST INTO MONDAY
MORNING. GOOD FORCING THRU THE COLUMN...INCLUDING RIGHT ENTRANCE
REGION UPPER LEVEL JET SUPPORT...AND VERY MOIST AMS WILL HELP
INDUCE HI RAINFALL RATES. ALL OF THIS NOT EXPECTED TO ENTER THE
NRN FA EN MASSE UNTIL 09Z/MON AT LEAST...IF NOT LATER. AS THE MCS
TRAVERSES THRU THE NRN FA ON MONDAY MORNING...IT SHOULD DROP AN
OUTFLOW SWD TOWARD THE I-70 CORRIDOR AND THIS IS EXPECTED TO AID
IN MIDDAY/EARLY AFTN CONVECTIVE DEVELOPMENT THERE. MONDAY LOOKS
LIKE IT HAS THE POTENTIAL TO BE RATHER WARM FOR AREAS FROM THE
I-70 CORRIDOR S...WITH A TIGHT TEMP GRADIENT SOMEWHERE TO THE N
DEPENDING ON EXACT MCS TRACK AND IMPACT...BUT HI BUST POTENTIAL
HAS ME BACKING OFF SLIGHTLY FROM THE WARMER MOS OVER KCOU/KSTL
AREAS AND GOING MID 80S WITH UPR 80S IN STL CITY.

EVERYTHING IS EXPECTED TO RESET AGAIN MONDAY NIGHT AS ANOTHER MCS
DEVELOPS TO OUR W AND TRACKS EWD...BUT WITH A BIT MORE SLY TRACK
THAN THE MCS FROM THE PREVIOUS DAY. NEEDLESS TO SAY...MUCH OF THIS
IS TENTATIVE DEPENDING ON THE EXACT IMPACT OF THE MCS TONIGHT AND
WHERE BOUNDARIES GET LAID OUT ETC.

SYNOPTIC FRONT FINALLY PUSHES THRU THE SRN FA ON TUESDAY GIVING
OUR AREA A REPRIEVE IN THE RAIN CHANCES. HI PRES BUILDING BEHIND
IT LOOKS RATHER POTENT...1030MB STRENGTH...AND SHOULD SEE MILD
TEMPS WITH LOW HUMIDITY OVER MOST OF THE FA.

TES

&&

.AVIATION...
/637 AM CDT SUN MAY 25 2008/
FOR THE 12Z TAFS...
A BROKEN LINE OF THUNDERSTORMS FORMED OVER NORTHEAST
MISSOURI...MUCH AS EXPECTED. WIDELY SCATTERED SHOWERS AND STORMS
HAVE DEVELOPED OVER CENTRAL AND EAST CENTRAL MISSOURI AS WELL.
HAVE TEMPOS IN AT ALL TERMINALS FOR A COUPLE OF HOURS THIS MORNING
NOW. THE CELLS ARE SHOWING SOME SIGNS OF ORGANIZATION OVER
CENTRAL MISSOURI...SO WILL HAVE TO WATCH THEM CAREFULLY AS THEY
MAY IMPACT THE METRO AREA TERMINALS LATER ON IF THEY CAN STAY
TOGETHER LONG ENOUGH. MORE STORMS WILL BE POSSIBLE AGAIN THIS
AFTERNOON AFTER THIS MORNINGS CONVECTION DISSIPATES AND WE GET
SOME DAYTIME HEATING. IT LOOKS LIKE COVERAGE WILL BE ISOLATED OR
WIDELY SCATTERED AT THE MOST IF REDEVELOPMENT DOES OCCUR.
THEREFORE HAVE INCLUDED CB INDICATORS IN ALL CLOUD GROUPS FOR A
FEW HOURS THIS AFTERNOON. OTHERWISE...LINGERING IFR/LOW MVFR FOG
AND STRATUS SHOULD BE WASHED OUT OF CENTRAL AND NORTHEAST MISSOURI
BY THE STORMS THIS MORNING. VFR CONDITIONS SHOULD THEN PREVAIL
OUTSIDE OF ACTIVE CONVECTION.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 25, 5:33 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CDT SUN MAY 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
533 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY FOR
AREAS NORTH AND WEST OF ST. LOUIS...OR INCLUDING PARTS OF
NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING WITH
THE POTENTIAL FOR MARGINALLY SEVERE HAIL AND GUSTY WINDS IN THE
STRONGER STORMS...BUT MORE ORGANIZED CONVECTION WITH THE GREATER
SEVERE THREAT IS EXPECTED TO IMPACT THIS AREA LATE TONIGHT.
ELSEWHERE...THERE IS A CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AREAWIDE ON
MEMORIAL DAY AND MONDAY NIGHT ALONG A SLOW MOVING FRONTAL SYSTEM
THAT WILL EXTEND ACROSS MISSOURI AND ILLINOIS. IT IS LIKELY A
CONVECTIVE SYSTEM WILL BE IMPACTING PARTS OF NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS MONDAY MORNING...AND ANOTHER CONVECTIVE
SYSTEM WILL FOLLOW MONDAY NIGHT FOR AREAS FURTHER SOUTH. GIVEN THE
HIGH MOISTURE CONTENT OF THE ATMOSPHERE...LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE DURING THIS TIME. THE CHANCE FOR
THUNDERSTORMS WILL CONTINUE ON TUESDAY...MAINLY FOR AREAS SOUTH
OF INTERSTATE 70.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER THE SLIGHT RISK FOR SEVERE
AREA...ESPECIALLY LATER TONIGHT WITH THE MORE ORGANIZED
CONVECTION. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, May 25, 6:42 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 AM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0641 AM     HAIL             BOWLING GREEN           39.34N  91.20W
05/25/2008  E0.25 INCH       PIKE               MO   CO-OP OBSERVER

&&

EVENT NUMBER 00094

TES
Special weather statement, May 25, 10:17 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT SUN MAY 25 2008

ILZ100-MOZ063-251615-
MADISON IL-ST. LOUIS MO-
1017 AM CDT SUN MAY 25 2008

AT 1017 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAZELWOOD...MOVING EAST AT 21 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...HEAVY RAIN...AND
FREQUENT LIGHTNING AS IT AFFECTS DELLWOOD...FERGUSON...BLACK JACK...
JENNINGS...BELLEFONTAINE NEIGHBORS...RIVERVIEW...SPANISH LAKE...
MITCHELL...PONTOON BEACH AND POAG BETWEEN 1017 AM AND 1115 AM.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:58 AM CDTSevere Thunderstorm WarningLSXAdams47 min
May 25, 8:45 AM CDTAreal Flood AdvisoryLSXAdams, Pike6 hr
May 25, 9:48 AM CDTFlash Flood WarningLSXPike3 hr
May 25, 10:02 AM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin43 min
May 25, 11:21 AM CDTSevere Thunderstorm WarningLSXBond39 min
May 25, 11:31 AM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey4 hr
May 25, 12:54 PM CDTSevere Thunderstorm WarningLSXMadison66 min
May 25, 1:37 PM CDTSevere Thunderstorm WarningLSXFayette, Marion38 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette62 min
May 25, 1:59 PM CDTRiver Flood WarningLSXCalhoun, Jersey3 days
May 25, 2:15 PM CDTSevere Thunderstorm WarningLSXMarion60 min
May 25, 3:18 PM CDTSevere Thunderstorm WarningLSXMonroe42 min
May 25, 3:54 PM CDTFlash Flood WarningLSXMonroe3 hr
May 25, 3:57 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more71 hr
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair60 min
May 25, 4:57 PM CDTSevere Thunderstorm WarningLSXRandolph, Saint Clair, Washington78 min
May 25, 5:27 PM CDTTornado WarningLSXRandolph33 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike64 min
May 25, 6:32 PM CDTFlash Flood WarningLSXRandolph118 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.